The Annals of Statistics

Correction: Variable transformation to obtain geometric ergodicity in the random-walk Metropolis algorithm

Leif T. Johnson and Charles J. Geyer

Full-text: Open access

Article information

Source
Ann. Statist., Volume 41, Number 5 (2013), 2698.

Dates
First available in Project Euclid: 9 December 2013

Permanent link to this document
https://projecteuclid.org/euclid.aos/1386598635

Digital Object Identifier
doi:10.1214/13-AOS1146

Mathematical Reviews number (MathSciNet)
MR3097969

Zentralblatt MATH identifier
1297.60051

Citation

Johnson, Leif T.; Geyer, Charles J. Correction: Variable transformation to obtain geometric ergodicity in the random-walk Metropolis algorithm. Ann. Statist. 41 (2013), no. 5, 2698. doi:10.1214/13-AOS1146. https://projecteuclid.org/euclid.aos/1386598635


Export citation

See also